MathSciNet Relay Station
MathSciNet bibliographic data
MR2506451 (2010k:13043) 13N15 (13F20 14F18)
Tadesse, Yohannes Derivations preserving a monomial ideal. Proc. Amer. Math. Soc. 137 (2009), no. 9, 2935–2942.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement